# SDR 2008UALA00227

- Difficulty date: January 14, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 42,347 hours, 14,987 cycles
- Engine: Iae V2527A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO GREEN HYDRAULIC PUMP FAILURE.  NR 1 ENG PUMP PRESS SWITCH FAILURE.  REPLACED NR 1 ENG PUMP PRESS SWITCH, OPS CHECKED OK.  ALSO REPLACED CASE DRAIN FILTER AS PRECAUTIONARY.  FILTER WAS CLEAN WHEN REMOVED, NO CONTAMINATION.
